# SDR FDEA201903220700

- Difficulty date: March 22, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: NNB6786503
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL DOOR CENTER HINGE FRAME FOUND CRACKED  AT BS 1443.625. LEFT MAIN LANDING GEAR WHEEL WELL DOOR CENTER AT BETWEEN BS 1438.375 TO 1443.625 CRACKED HINGE FRAME.  REPAIRED IAW ENGINEERING AUTHORIZATION  1-3210-T0346088 P1. REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
